Generic cytomel reviews

Common Questions and Answers about Generic cytomel reviews

cytomel

If it were me, I think I would reduce the Synthroid by 25 mcg and add 5 mcg of Cytomel. I would split the Cytomel and take half in the morning and half in the afternoon. I'd monitor symptoms carefully and see how you react. If everything goes well I'd go back after 2-3 weeks, for followup testing of FT3 and TT4, to see what the change did for those tests. If you still are having hypo symptoms, and have had no problems with the change, then you could consider a further slight increase in T3.
It's also important to have blood drawn at approximately the same time of day each time since levels vary intraday. However, if you take meds with T3 in them (generic liothyronine, Cytomel, dessicated - like Armour, ERFA, etc.), then it's important to NOT take the T3 portion before the draw for the reason gimel states. With dessicated, it's impossible to separate the T4 component from the T3, so you have to forego the whole thing until after the draw.
I researched it and there have been great reviews. So I ordered it and have been taking it for 2 days now. I feel ok but only 2 days in. Anyone else on this? I know it is hard to get use to NDT when you have been on synthroid/cytomel. they were not working for me. I am hoping this does. thank you for your help.
I wouldn't go to a web site selling the stuff, its like going to a surgeon for second opinion - its their livelihood and of course they are going to say yes or give good reviews.
Since I went back on Cytomel from the generic two months ago, I've lost masses of hair and broken out in a rash. My scalp hurts. I took a ball of hair into his office the size of a baseball that has fallen out in the shower in the last two weeks. When I showed him the rash, he said I should go to a dermatologist. ( Been, over and over again. A rash was one of the first symptoms of my problem 7 years ago. Dermatologists don't know what it is, including doing a biopsy.
My family practitioner (I did not see an Endocrinologist at this time) then put me on the generic version of synthroid, “levothyroxine” 100 MCG. I didn’t think much of it, I felt fine for about 4 months. Then it gradually got worse. I began having extreme anxiety, especially after eating a meals. I never have had anxiety until after my surgery on this medicine. I began to feel extremely uncomfortable in social settings. I always feel a sense of worriness that I never used to feel.
Depending on what her current levels are, I might suggest trying the Tirosint at 100 mcg for 6 weeks and retest, then depending on her levels (FT3 and FT4) and, most important, symptoms, she might want to look at adding a very small dose (5 mcg/day) of a T3 med (cytomel or generic liiothyronine).
Suffice to say that I encourage all of us who are on medications or who have family members on them to monitor the meds closely and ask for periodic reviews about how effective they are, what medications can be decreased or eliminated. We have to be our own advocates. To learn more about Optimal Health, visit www.personalwellnesswheel.com and pick up Your Guide to Optimal Health: Creating Your Personal Wellness Wheel.
I questioned whether i could be having these symptoms from taking a generic form of this hormone drug or was I being over dosed? My blood may be in normal range but I'm still having symptoms. Last week I went to see an Endocrinologist and he said there is no difference in generic vs. brand name but the internet blogs say differently. This Endo did not think I should do anything to change the drug I was on even though I was having these symptoms.
I'd love to think that Armour is the answer after seeing so many of you posting rave reviews, but I'm becomming a devot skeptic after thinking the same thing about Synthroid... Sorry, I'm just frustrated! Frustrated at being one of the "lucky" 5% that get cancer from one of "those" nodules... AND, I also have to be one of "those" who has the obscure reactions to the drugs as well???
Shain is that he told me that it will take a little while to get me straightened out because I had been on the generic for so long. Once the Synthroid kicks in and the cytomel then I'll go back and have new blood work. I really hope the cytomel helps boost my energy levels and gets rid of this brain fog I've been in for so long. If you have a doctor who is not listening, pray the Lord sends you to the right doctor and then actively search for one who will meet your needs.
2 t3 uptake-30---22-35 reverse t 3 ---22----8-25 I have hashimotos am on currently 100mcg generic t-4 and .5 mcg cytomel on this for 4 weeks now. Brain fog weight loss 5lbs since january,depression,t-3 level won't go up don't have the freet-4 in april was 1.17---0.82-1,77 range. Have hashis for 15 years am 67 years old can't get levels right was on levoxyl and cytomel for the last 12 years did good then no good.
This indicates that you aren't, properly, converting the T4 to T3 and you could stand to back off the T4 med and add a bit of T3, such as cytomel, generic T3, or desiccated hormone containing both T4 and T3. You might mention this to your doctor, and think about starting on a very low dose - not more than 5 mcg/day, but probably 2.5 to see how you tolerate it. Once you bring your FT3 level up, your tiredness should go away.
- I am afraid of the side effects and potential future risks of biodentical. 3.- I have been reading reviews and some people got just worse. I guess I am trying to see if something else will fix my symptoms. I am planning to visit him anyway because I need to do my annual, maybe in one or more months and I will see how I have been feeling with my diet,and thyroid medicine changes. I am glad to hear to have had good results on it.
http://endocrine-system.emedtv.com/cytomel/cytomel-side-effects.html Looks like it would aggravate my already-existing symptoms: hair loss, heat intolerance, anxiety, weight gain, menstrual irregularity, etc. Interesting, though, that a T3 med would cause my very symptoms. Doesn't that mean I may need T4, then? I'd rather need nothing...but now I'm even more worried than before. Cytomel symptoms are alarming! One other thing: I do notice decreased hair loss the HIGHER my TSH.
synthetic T4 only meds (like Synthroid, Levoxyl and generic levothyroxine), synthetic T4/T3 combos of the previous T4 meds plus synthetic T3 (Cytomel and generics) and desiccated porcine thyroid, which contains both T4 and T3 in the proportions the pig likes it in (considerably different from what our thyroids make). Of course, all of those can be prescribed in different doses and combos can be mixed and matched.
according to reviews it helps support thyroid. Should I take these? Why are my triglycerides so high? I don't eat alot of junk food....almost cut that down to 0.I drink occasionally and I do smoke 1-2 mini cigars a day. I may have follow up questions, but those are the ones weighing on my mind now.
So, you've been on 50 mcg levo plus 20 mcg Cytomel until recently? How long have you been on the Cytomel? Do you have hypo symptoms?
http://www.amazon.com/Natural-Sources-Raw-Thyroid-capsules/product-reviews/B00014DQGU/ref=dp_top_cm_cr_acr_txt?
My family practitioner (I did not see an Endocrinologist at this time) then put me on the generic version of synthroid, “levothyroxine” 100 MCG. I didn’t think much of it, I felt fine for about 4 months. Then it gradually got worse. I began having extreme anxiety, especially after eating a meals. I never have had anxiety until after my surgery on this medicine. I began to feel extremely uncomfortable in social settings. I always feel a sense of worriness that I never used to feel.
And if your body pain does not diminish on Synthroid, you may need some additional T3 med (cytomel). Additional t3 relieves most body pain in many people. Give the synthroid a try for at least 4 months, to get the lab levels correct. You might want to post the levels hear, as most docs go just by TSH- wrong.
All those things should be done and handed in to the doctors office for her to review the case prior to your visit - As arranged she will do this free of charge and you will be involved in a short paid visit with this doctor after she reviews the reports to go over real results to get kalina back and away from those butchers ready to shock her. I am horrorified at this whole ordeal! 8. For you Debbie - research the Free T3 hormone and neurologic side effects online.
MedHelp Health Answers